Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stomach cramps. Abnormal fluid seen in ultrasound. History of C-difficile infection. Advice?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 2000
Answered : 37 Questions
I have fluid in the abdomen what is that
I was having craming in my right side since I got c-difficle now the cramping did not go away so I had an ultasound it showed abnormal fluid what are somethings it could be
Posted Wed, 25 Apr 2012 in Digestion and Bowels
Answered by Dr. Tapan Shah 26 hours later

Thanks for the query.

As I believe the more information a person gives the better is the doctor reply and thus improve satisfaction levels. Hence please answer the following

Could you give me a detailed description of your complaints such as
- Is the pain continous or intermittent?
- Is the pain dull aching or sharp?
- Is the pain reduced by some medication or act?
- Is there any thing that aggrevates the pain?
- Is there any diarrhea, blood in stool?
- Are your periods regular?
- Do you suffer from any other medical conditions such as diabetes, high blood pressure, liver disease, renal disease and so on?
- Specify your personal habits if any such as smoking or alcoholism?
- Is there history of past surgery or long term medications?
- Do you have reports of recent blood investigation esp while u had c.difficle infection?

It could also help me if you can upload a scanned ultrasound report.

Fluid in abdomen upto some level is normal. It helps to reduce friction when bowels rub on each other. When this fluid is in excess, its called 'ascites'. Ascitis occurs due to multiple reasons which needs evaluation.

Your reply to the above questions and the reports will help me answer your query in a better way.

Awaiting your reply.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor